AMS eContent Search Results
Matches for: msc=(14G32) AND publication=(jams)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hélène Esnault and Olivier Wittenberg. On abelian birational sections. J. Amer. Math. Soc. 23 (2010) 713-724. MR 2629985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society